Having some personal problems. When will the increase kick in? Crying, sucks
I was given this medication and it took about 5-7 days for it to kick in, however I was also allergic to it. When he prescribed it the the doctor asked me not to look up the side effects. I guess he didn't want it to be psychosomatic but when I noticed a rash on my face, neck and stomach which didn't get any better with cream or anything. I hadn't changed anything except medication I looked it up and sure enough.. "Serious life threatening side effects include ... and disfiguring rash! I called the doctor ASAP and had to go to his office on a Saturday he took me off the medication quick like.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 3 answers
Posted 31 Jul 2013 • 4 answers
Posted 15 Oct 2014 • 2 answers
Posted 24 Aug 2015 • 2 answers
Posted 17 Feb 2016 • 7 answers